# SDR SWAA011024

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 48,500 hours, 43,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS INOP AT ROW 9.  RELAMPED PER MM.
